How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gary Your Own Question
Dr. Gary
Dr. Gary, Dog Veterinarian
Category: Dog
Satisfied Customers: 2952
Experience:  DVM, Emergency Veterinarian; BS (Physiology) Michigan State Univ
15010675
Type Your Dog Question Here...
Dr. Gary is online now
A new question is answered every 9 seconds

She ate thyroid medicine! Diva and 5 ,months, 5 months, No

Customer Question

She ate thyroid medicine!
JA: I'm sorry to hear that. The Veterinarian will know if the dog will be able to digest that. What is the dog's name and age?
Customer: Diva and 5 ,months
JA: How old is Diva?
Customer: 5 months
JA: Is there anything else the Veterinarian should be aware of about Diva?
Customer: No
Submitted: 3 months ago.
Category: Dog
Expert:  Dr Scott Nimmo replied 3 months ago.

Hello and welcome,

My name is***** and I am a small animal vet with many years experience in treating cats and dogs and and smaller pets, rest assured I will do my best to answer your question to your satisfaction today.

However before I can start I need a little more information to make things clearer for me, so could you please answer the following, you can then expect to receive a written reply sometime within the next ten minutes or so.

1. What was the name and strength of these meds, and how many did she take?

2. How much does your dog weigh { In pounds }?

3. How long ago did this happen { How many minutes or hours ago }?

Regards,

Dr Scott

Customer: replied 3 months ago.
175mg of levothyroxodine
maybe 18
25-30 lbs
hour and a half
Expert:  Dr Scott Nimmo replied 3 months ago.

Standing by to talk with you on the phone, sorry there seems to be some form of technical problem ...

Would you prefer a written answer in the meantime?

Regards,

Dr Scott